# SDR 04FDEA02914

- Difficulty date: October 11, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC01541
- Condition: Corroded
- Location: Zone 500
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP OB HINGE PIVOT BORE FACE PITTED AND GOUGED (AIRFRAME SIDE)  LOCATION NR 3.  REMOVED BUSHING, REMOVED CORROSION, AND COMPLIED WITH EA 8-5750-81473  REF NR N00295.
